# SDR ASAA2016080417612

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,675 hours, 9,687 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Part serial: AS05133
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 28,387 hours, 8,661 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T WILL NOT ARM.  ACFT GROUNDED.  REF AMM 22-31-91, R & R NR 2 ASM.  OPS NORMAL REF SAME AMM, CURRENT STATUS AND SERVO MOTOR TEST.  THIS CLEARS MEL 22-4B.  A/T GROUND VERIFICATION TEST GOOD REF SAME AMM'S.
